MedElevator Войти в исследования
← Поиск публикаций
Psychiatry investigation · 2013

A case report of priapism caused by ziprasidon.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Karamustafalioglu Nesrin, Kalelioglu Tevfik, Tanriover Ozlem, Gungor Ferda Can, Genc Abdullah, Ilnem Cem

Аннотация

Priapism is defined as having prolonged (more than 6 h), and usually painful penile erection that occurs without a sexual desire or arousal. Only a very few priapism cases caused by ziprasidone are reported in the literature. In this case report we aimed to present a prolonged penile erection due to use of ziprasidone.